# SDR DALA2017052700181

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 45,093 hours, 5,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON BOTTOM OF SEAT 25 RIGHT MISSING.  REPLACED THE EMERGENCY LIGHT.
